# SDR SCNA98040

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgau
- Part number: 656021119
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, COULD NOT RETRACT LANDING GEAR NORMALLY.  RETRACTED GEAR WITH THE OVERRIDE SWITCH BUT GEAR UNSAFE LIGHT ILLUMINATED.  RETURNED TO BOS AND GEAR EXTENDED NORMALLY.  REMOVED AND REPLACED K5, K6 AND K8 GROUND RELAYS AND K9, K10, K11 AIR RELAYS AND LANDING GEAR ACCESSORY UNIT.  PERFORMED LANDING GEAR RETRACTION CHECK IN ACCORDANCE WITH MAINTENANCE MANUAL CHAPTER 32-11-00 AND OPERATIONALLY CHECKS NORMAL.
